Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello My name is***** will try my best to help you today.
I am really sorry that you are going through this. It must be really difficult for you.
Does it pain? Any discharge from vagina?
Do you have hairs in your vaginal area?
There are few things to consider: First of all it needs assessment that if these are superficial or deep:
If you’re in a lot of discomfort, you can take an over-the-counter (OTC) pain reliever, such as ibuprofen (Motrin, Advil) or acetaminophen (Tylenol).
It’s common for shifting estrogen levels to make the walls of your vagina thinner and more prone to tearing. Although fluctuating estrogen levels are usually associated with menopause, they can occur due to other reasons, too. Switching birth control methods or excessive exercise may be to blame.
Chronic skin conditions
Some skin conditions can make your skin more fragile and prone to tearing. Examples include:
These can all negatively affect the skin on your vagina and vulva. Certain treatments for these conditions, like oral corticosteroids, can also cause your skin to weaken and thin over time.
Deficiency in vitamin C or D can impact your skin tissue strength and cause it to tear more easily.
You just need to take care of the area and remove all the hairs.